# SDR REXA2022100502189

- Difficulty date: September 30, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N913XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15148
- Aircraft time: 32,676 hours, 22,499 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: BBREF001177967
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL 9 FLOOR SEAT TRACK IS CORRODED BETWEEN F.S. 847+48 TO F.S. 985.	FABRICATED AND INSTALLED SEAT TRACK AT LBL 9 F.S 847+48 TO F.S. 985. IAW CRJ 900 AMM 53-00-49-400-801-A07
